Previous |  Up |  Next


Title: Hercules and Hydra, a game on rooted finite trees (English)
Author: Loebl, Martin
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 26
Issue: 2
Year: 1985
Pages: 259-267
Category: math
MSC: 03B25
MSC: 03F30
MSC: 05C05
MSC: 90D42
MSC: 90D99
MSC: 91A99
idZBL: Zbl 0565.90090
idMR: MR803922
Date available: 2008-06-05T21:21:04Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] L. KIRBY J. PARIS: Accessible independence results for Peano Arithmetic;.Bulletin of the London Math. Soc. 14 (1982). MR 0663480
Reference: [2] M. LOEBL: Honza a drak;.SVOČ 1984.
Reference: [3] J. NEŠETŘIL: Some non standard Ramsey-like applications;.Theoret. Comp. Science, 1984.


Files Size Format View
CommentatMathUnivCarol_026-1985-2_6.pdf 599.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo